# SDR CALA2017090803059

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 52,373 hours, 15,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: 81020401FS
- Condition: Faulty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLIDE ARMED LIGHT ABOVE THE R2 DOOR ILLUMINATED WITH DOOR DISARMED.  FOUND BOTH PROXIMITY SENSORS FAILED CLOSED. REPLACED BOTH SENSORS IAW WDM 25-66-11 AND AMM 25-66-11.
